# SDR MALA976024

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHT ON THE F/A PANEL INOP.  MAINTENANCE RELAMPED SWITCH LIGHT, OPS CHECK GOOD.
